Do iron supplements cause metallic taste in mouth?

Yes, possibly. There may be taste changes with taking iron supplements... Are you taking them just as a supplement ? Or in treatment of a true iron deficiency. If you are getting too much iron - side effects may be worse.. Check with your md before taking too much iron. The other main side effect of iron supplementation is constipation - very important to take with at least 60-80 oz water a day and fiber!
Yes, they can. Iron supplements are certainly capable of causing a metallic taste. A simple test would be to stop taking the supplement for a couple days and see if the taste lessens or goes away completely. Then start taking it again and see if it comes back.
Sure. Make sure you aren't taking too much iron. If you are a male taking iron supplements, i would confirm you need to take them. Because men don't menstruate, we don't usually have anemia (no blood loss). Confirm with your physician your need for iron supplements.

Related Questions

Are iron replacement pills also supposed to leave a metallic taste in the mouth?

Common. While not everyone experiences this, iron replacements can cause a metallic (after)taste. Also consider any other medications you may be taking, or a possible dry-mouth. Possible solutions include staying well-hydrated & something to mitigate the taste such as lemonade, grapefruit or cranberry juice, perhaps spicy food if you enjoy that. Every case is different, you should ask your doctor. Read more...
They can. Other cause can also cause this taste. Discuss your concerns with your physician in regards to other medications and your medical conditions. Read more...

Metallic taste in mouth?

Metallic taste/mouth. There are many causes of metallic taste in mouth 1 many prescription and over the counter meds can cause it 2 dental infection or gum disease and dental fillings 3 bleeding from gums, sinuses or nose if it is persistant you should check with your dentist and your doctor and list all the meds you are taking including over the counter meds. Read more...
Medication side effe. This is a common side effect of several medications. I would read all labels of any meds/vitamins/supplements you are on. Read more...

Can iron supplements cause black lines on teeth? Today I noticed jagged line on front tooth I have never seen before and I look every day

Definitely yes, iron supplement tend to stain the teeth. This very common side effect, but the good news, this stain can be professionally removed during your next dental cleaning. Take care. Read more...